# SDR VNAA9912010

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 8111803004
- Condition: Failed
- Location: Engine
- Part time: 10,022 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE RIGHT ELECTRONIC ENGINE CONTROL UNIT FAILED.  THE CREW ABORTED TAKEOFF AND CLEARED THE RUNWAY.  MAINTENANCE INSPECTED AND CLEANED THE ELECTRONIC ENGINE CONTROL UNIT AND INTERCOMP BLEED VALVE CANNON PLUGS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-01.  OPERATIONAL CHECKS AND GROUND RUNS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
